# SDR CALA9801510

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT LAV FLOOR LEVEL ANGLE CORRODED AT FS 1180.  A NEW ANGLE WAS INSTALLED IAW SRM 51-10-2, 51-30-2, AND 51-20-4.
